# SDR CAL951153

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-82
- Aircraft serial: 49391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 946
- Part time: 26,763 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION F0UND A .75 INCH CRACK IN LT KEEL BEAM BRACKET AT STA 946.  A NEW BRACKET WAS INSTALLED IAW SRM 51-30-5.  (X)
